# SDR 6CBA20121107123

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N978AF
- Make and model: Pilats PC1247
- Aircraft serial: 1078
- Aircraft time: 1,397 hours, 1,443 cycles
- Engine: Pwa PT6A67
- Engine time: 1,397 hours, 1,443 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 065001885103
- Part serial: KSG7200B1306
- Condition: Faulty
- Location: Zone 100
- Part time: 1,397 hours, 1,443 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED MULTIPLE FAILURES OF PILOTS SIDE PFD AND COPILOTS PFD.  MULTIPLE CAS MESSAGES.  THE KSG7200 (ADAHRS) WAS FOUND TO BE FAULTY.  IT WAS R & R IAW THE AMM 12-B-34-25-01-00A-920A-A, THE SYS TESTED GOOD WITH NO OTHER DEFECTS NOTED IAW 12-B-34-25-00-00A-903A-A.
